# SDR ASAA2020100233471

- Difficulty date: October 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 65,736 hours, 32,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A880011
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 WINDOW POST CRACKED UPPER OUTBOARD CORNER.  GROUNDED-YES.  WORK ACCOMPLISHED ON 1018763 2000-0184, SB737-53-1336-NG-1L FOR TRACKING PURPOSES ONLY.
